# SDR CA020717001

- Difficulty date: July 15, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 14,234 hours
- Engine: Pwa PT6A27
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: KS4
- Condition: Disintegrated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION FOUND THAT THE CENTER BEARING ON THE RT ELEVATOR WAS MISSING.
